# SDR CA090309001

- Difficulty date: March 7, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 15,173 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 2730 · Elevator Control System
- Part: Control Tube
- Part number: 1156100181
- Condition: Cracked
- Location: Elevator Assy
- Part time: 15,476 hours
- Component: Elevator Assy, Beech, 115610010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PLANNED INSP REQUIRED BY S/B 21-45 A, .5 INCH CRACK WAS FOUND ON THE ELEVATOR CONTROL TUBE CENTER SUPPORT CASING.
